On some open problems of Mahmoudi and Renshaw
Bull. Korean Math. Soc. 2014 Vol. 51, No. 4, 1015-1022
Printed July 31, 2014
Husheng Qiao and Chongqing Wei
Northwest Normal University, Northwest Normal University
Abstract : This paper continues the investigation of covers of cyclic acts over monoids. Special attention is paid to (P)-covers and strongly flat covers of cyclic acts. In 2008 Mahmoudi and Renshaw posed some open problems and we gave some examples on them in 2012. In this paper, we obtained some further results on these problems and hence gave some deeper answers to them.
Keywords : (P)-cover, strongly flat cover, cyclic act
MSC numbers : 20M30
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd